It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 42Showing 1 - 20 of 849 for getting started on accutane. (0.051 seconds)


Accutane Journal
Nov 13, 2004
... I had started losing more than normal amount of hair when I started on accutane. And I also heard from some others that they've had that too. Accutane can cause more than normal hairloss. But, I started taking Vit. E and now it's stopped. I'm on mth 2. ... (672 replies)
... e they say is a virtue. And I understand completely that acne doesn't go away over night when taking a medicine, let alone accutane where the dosages last months on end and it " doesnt really absorb into your body until 3 months of starting the first dosage" at least that's all I keep hearing. ... (1 replies)
... gist told me that the earlier in life you take accutane, the greater the chances are that you will need a second round later in life. i always have lots of acne on my back, shoulders, chest, stomach, neck, and particularly around my jawline and hairline. i tend to get painful nodules on my chin and forehead, too. ... (21 replies)

... Personally, accutane was a godsend for me. ... (17 replies)
... I started Accutane 5 months ago. ... (1 replies)
... How long did it take until the BAD started to turn into GOOD? ... (20 replies)
... Hey guys, I'm on day 103 on Accutane and my skin started getting a little weird recently. ... (1 replies)
... Heh, about a year and 3 months ago I started on accutane, my acne was really bad, I've seen worse but it was BAD. We'll, I never really got any innitial break outs like everyone else apears to get. ... (8 replies)
Last Accutane Pill
Dec 24, 2004
... I didn't develop these dry patches until after I started on Accutane. Before that if I got a mild dry spot after taking a shower I'd just put a small amount of moisturizer on it and that would be the end of it. ... (36 replies)
... present. I am a second time user. Personally, I would not recommend Accutane until all treatments are exhausted. In addition, I would also determine how bad the acne is, what is causing it, and how it is affecting the person involved. ... (13 replies)
... and just recently this past summer as i started getting facial hair on my neck, i started to break out there and to this day i have severe cystic acne on my neck. i have facial hair coming in that area and thickening, so i dont know if that has anythign to do with it. ... (2 replies)
... along with many others. I started seeing major hair loss in the beginning of month 3. My hair also became seriously dry and thin. ... (3 replies)
... e," but it is very, very, very persistent. I have had persistent, large bumps develop between my eyebrows around a year and a half now and have had bumps develop on my chin within the past four months. The bumps between my eyebrows are leaving open pores. ... (4 replies)
Worse on accutane
Jan 11, 2005
... This is probably not going to make you feel better, but yes, what you're going through is completely normal. My daughter started at 40 mg and was bumped to 80mg and it just got worse. This might not happen to you if you get bumpled up. Everyone is different. ... (13 replies)
... I started my accutane treatment 5 days ago. Now, my face have turned really red which i dont mind to much. Im gonna try to take some vitamin E tabletts to see if it will go down. ... (3 replies)
Worse on accutane
Jan 12, 2005
... Hello, I am on day 48 and my skin is still getting worse. The derms keeps telling me that things are going fine! But trust me..i KNOW how frustrating it is! ... (13 replies)
... I actually just started my third course of accutane. The first course really helped my skin a lot but i never completely got rid of the acne. ... (5 replies)
Stopped Accutane
Mar 22, 2003
... i started on accutane like 1.5 weeks ago and had consistent headaches since 5 days ago. my doctor said i had to stop.. ... (5 replies)
... Hey where do u buy accutane off the internet? ... (5 replies)
Worse on accutane
Jan 11, 2005
... i have been on accutane for a month now, I started off at 20mg's for 1 week and have been on 40mgs for the last 3 weeks. I am getting these horrible cysts that take forever to go away. Is this normal? ... (13 replies)


Associated Tags: accutane, cystic lesions, side effects

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 42

All times are GMT -7. The time now is 11:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!